Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

HIV Drug ResistanceHIV Drug Resistance
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


T-20?
Jan 1, 2002

I have failed all drug combinations. Now I'm on a Clinical Trial with T-20, Agenerase, Sustiva and Zerit. I was hoping it would help. I've been on it for sixteen weeks and my Viral Load is still over 500,000 and my CD-4 is 41. I want to discontinue the T-20 because of the injections. Do you think I should stop the T-20 because of the results?

Response from Dr. Little

Well, I would agree that you have not had a very good treatment response if these are your measurements at week 16. The decision to stop T-20 is one you should discuss with your care providers. There is in fact quite a bit of data to suggest that continued therapy (even non-suppressive therapy) does reduce the risk of disease progression compared to no therapy. What I would need to know is whether you've had any virologic response to your current regimen - and what if any role T-20 may have played in this response - before I could really advise you on whether to stop this medication in particular. I would discuss this issue with your provider.


Previous
New study results
Next
not able to take my meds due to illness.

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement